# SDR 98ZZZX2571

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284MA
- Make and model: Fokker F.27MK 500
- Aircraft serial: 15060
- Engine: Rroyce DART5327R
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Can
- Part number: RK48932
- Condition: Cracked
- Location: Aft Flame Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEUDLED INSPECTION, THE NR 1 COMBUSTION CAN ASSY ON THE LEFT ENGINE WAS REJECTED DUE TO AN OUTER CASING BURN-THROUGH NEAR THE AFT END.  UPON CAN REMOVAL, THE FLAME TUBE WAS FOUND CRACKED 360 DEGREES AND SEPARATED APPROXIMATELY 4 INCHES - 5 INCHES FROM THE AFT END.  NO DOWN STREAM IMPACT OR TEMPERATURE DISTRESS NOTED.  THE DAMAGED PARTS WILL BE REPLACED.  THE COMBUSTION CAN WILL BE SENT TO RR.
